Skip to content

Panadol Extra Tablet 10x10s

AlKhaleej Pharmacy
Rs.182.47

Uses

Panadol Extra is a combination of Paracetamol (500mg) & Caffeine (65mg) that provide fast and effective pain relief for tough pain.
How does it work: Panadol Extra due to the addition of Caffeine enhances the analgesics effect of paracetamol.

Benefits

Migraine pain
Tension type headache
Back Ache
Tooth ache
Period pain
Joint pain
Why Choose Panadol Extra tablet? Some days you need a more powerful pain reliever. The combination of ingredients in Panadol Extra provides up to 37% more powerful pain relief than standard paracetamol.

 Panadol Extra Tablet are for people in need of tough pain relief as well as elderly people.

How to use 

1 - 2 tablets every 4 to 6 hours as required (Maximum 8 tablets in 24 hours)
Do not take more frequently than every 4 hours.
Do not give to children under 12 years.

Product Name: Panadol Extra Tab 500mg/65mg 100's

Product Form: Tablets

Pack Size: 100's

Marketed By: GSK Consumer Healthcare

Generic Category: FEVER AND PAIN RELIEF

Ingredients: Paracetamol 500mg, Caffeine 65mg